We study multidimensional inequality on integers. A Lorenz-like preorder and a suitably adapted version of the Muirhead-Pigou-Dalton transfers are defined, and a counterpart of some classic results on inequality measurement is established in this multivariate setting.

Savaglio, E., Vannucci, S. (2017). A height-based multidimensional extension of the Lorenz preorder for integer-valued distributions. THE B.E. JOURNAL OF THEORETICAL ECONOMICS, 17(2), 1-8 [10.1515/bejte-2016-0113].

A height-based multidimensional extension of the Lorenz preorder for integer-valued distributions

VANNUCCI, STEFANO
2017-01-01

Abstract

We study multidimensional inequality on integers. A Lorenz-like preorder and a suitably adapted version of the Muirhead-Pigou-Dalton transfers are defined, and a counterpart of some classic results on inequality measurement is established in this multivariate setting.
Savaglio, E., Vannucci, S. (2017). A height-based multidimensional extension of the Lorenz preorder for integer-valued distributions. THE B.E. JOURNAL OF THEORETICAL ECONOMICS, 17(2), 1-8 [10.1515/bejte-2016-0113].
File in questo prodotto:
File Dimensione Formato  
SV3-2016RevisionCorr.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 171.79 kB
Formato Adobe PDF
171.79 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
[19351704 - The B.E. Journal of Theoretical Economics] A Height-Based Multidimensional Extension of the Lorenz Preorder for Integer-Valued Distributions.pdf

Open Access dal 08/03/2018

Tipologia: PDF editoriale
Licenza: PUBBLICO - Pubblico con Copyright
Dimensione 120.98 kB
Formato Adobe PDF
120.98 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11365/1005692